How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask DR. EHTISHAM Your Own Question
DR. EHTISHAM
DR. EHTISHAM, Doctor
Category: Medical
Satisfied Customers: 10037
Experience:  MBBS, FCPS
41140702
Type Your Medical Question Here...
DR. EHTISHAM is online now

I have 5 days and i hve some red spots on my body. In the

This answer was rated:

Hi. I have 5 days and i hve some red spots on my body. In the night is verry ichi.
JA: How long have you had the symptoms? What seems to make the symptoms worse or better?
Customer: The simtoms is worse
JA: Anything else in your medical history you think the Doctor should know?
Customer: Nothing i know

Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.

Please share a picture

Customer: replied 13 days ago.
File attached (S3Z1ZS5)
Customer: replied 13 days ago.
File attached (53L657M)

Thanks for sharing

Any fever,sore throat or recent use of medicine?

Anything used to treat it ?

Customer: replied 13 days ago.
The first time was this eczema. I didn't get any treatment.
Customer: replied 13 days ago.
No fever, nothing. Just itching

Thanks for the details

This current rash surely does not look like a rash of eczema

It seems either like an allergic rash or a viral infection

You should apply Calamine lotion on it and take an anti-histamine like Piriton

Hopefully this will clear in a week or so

Please do let me know if you have any other question

Regards

Please do let me know if you have any other question

If done please leave a 5-stars feedback rating

Regards

DR. EHTISHAM and other Medical Specialists are ready to help you
Customer: replied 13 days ago.
Thank you so much!